# SDR 96ZZZX444

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 11788659
- Condition: Worn
- Location: T/R
- Part time: 913 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON COATED BEARING WORN ON T/R BELLCRANK.  REMOVED AND REPLACED.
